Journal of Symbolic Logic

Ultrafilters on Spaces of Partitions

James M. Henle and William S. Zwicker

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 47, Issue 1 (1982), 137-146.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740946

Mathematical Reviews number (MathSciNet)
MR644759

Zentralblatt MATH identifier
0502.03026

JSTOR
links.jstor.org

Citation

Henle, James M.; Zwicker, William S. Ultrafilters on Spaces of Partitions. J. Symbolic Logic 47 (1982), no. 1, 137--146. https://projecteuclid.org/euclid.jsl/1183740946


Export citation